U.S. doctors online nowAsk doctors free
Jamaica
A 22-year-old female asked:

somebody gave me ibroprofen and told me they were vitmains...i took them for 3 weeks nonstop. now i have the runs. is that the cause?

1 doctor answer2 doctors weighed in
Dr. Francine Yep
Family Medicine 31 years experience
Not vitamin: Ibuprofen is not a vitamin. It reduces inflammation, pain and fever. It can also irritate your stomach and intestines. So, yes, it could cause diarrhea. Other things can cause diarrhea though. So if you have stopped the Ibuprofen and the diarrhea continues, please talk with a doc!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.